Regular coverings of the integers by arithmetic progressions
Acta Arithmetica, Tome 45 (1985) no. 2, pp. 145-152
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_45_2_145_152,
author = {R. Simpson},
title = {Regular coverings of the integers by arithmetic progressions},
journal = {Acta Arithmetica},
pages = {145--152},
year = {1985},
volume = {45},
number = {2},
doi = {10.4064/aa-45-2-145-152},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-45-2-145-152/}
}
R. Simpson. Regular coverings of the integers by arithmetic progressions. Acta Arithmetica, Tome 45 (1985) no. 2, pp. 145-152. doi: 10.4064/aa-45-2-145-152
Cité par Sources :